MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ BAG SPIKE WITH ADDITIVE PORT, CHEMOLOCK¿ PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ BAG SPIKE WITH ADDITIVE PORT, CHEMOLOCK¿ PORT; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL3955
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received regarding a chemolock¿ bag spike with additive port, chemolock¿ port that experienced leakage during patient use.It was reported that chemo bag spike fell off, immediate spill of paclitaxel chemo straight down to iv.The date of incident was on 20-jan-2025.The report was submitted to manufacturer (icu medical) and vendor (cardinal health) with vendor reference number (b)(4).The product was not returned to manufacturer and is not available for evaluation.
 
Additional Manufacturer Narrative
The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
No sample or photo/video received for investigation.The reported complaint of the chemo bag falling off could not be confirmed.Without the return of the sample or a photo/video, a comprehensive review cannot be performed and a probable cause cannot be determined.The lot history was reviewed.No nonconformities were identified that may have contributed to the reported complaint.Corrected information can be found in the concomitant products section e (throughout) and h6 component code.Additional contact information for section e: (b)(6).

Brand Name
CHEMOLOCK¿ BAG SPIKE WITH ADDITIVE PORT, CHEMOLOCK¿ PORT
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21939373
Report Number9617594-2025-00869
Device Sequence Number8836440
Product Code ONB
UDI-Device Identifier00887709082502
UDI-Public(01)00887709082502(17)290101(10)13876379
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3955
Device Lot Number13876379
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer05/06/2025
Initial Report FDA Received Date04/30/2025
Supplement Report FDA Received Date06/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PACLITAXEL CHEMO THEROPY, MFR UNKNOWN; PACLITAXEL, MFR UNKNOWN; UNSPECIFIED IV LINE, MFR UNK
Patient SexUnknown